# SDR ABXR200912180052

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 5,609 hours, 52,262 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MX INSP EVENT RT WING T/E PANEL HAS 3 AREAS OF CORROSION/DELAMINATION ALONG THE T/E OF THE PANEL.  REMOVED UPPER SKIN AND HONEY COMB CORE, CLEANED CORROSION AND SKIN IAW SRM 51-70-2.  ITEM WAS RETURNED TO SERVICE.
